# SDR AUS20021314

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 10000029
- Condition: Worn
- Location: Cabin Cooling Sy
- Component: Cabin Cooling Sy
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AIRCONDITIONING SYSTEM RAM AIR ACTUATOR AFT MOUNT WORN THROUGH ALLOWING ACTUATOR TO DISCONNECT. RAM AIR VALVE PARTIALLY CLOSED RESTRICTING COOLING AIR FLOW THROUGH THE HEAT EXCHANGER AND CAUSING THE AIRCONDITIONING PACK TO SHUT DOWN DUE TO OVERHEATING.
